Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest ayurvedic medicine for pimples and scars

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13230 Questions

default
Posted on Mon, 28 Jan 2013 in Ayurveda
Question: Hi, Am XXXXXXX Getting married on 25 XXXXXXX Everything was fine and good, but from last 30 days, i got lots of pimples, and scars too. From last 6 months, i have been facing acne only during periods. But now its happening daily. My marraige is veru soon. Please suggest a good ayurvedic medicine, which cure acne and scars faster and effectively.
doctor
Answered by Dr. Rakhi Tayal 5 hours later
Hello,
Thanks for posting your query.
Acne is a lifestyle disease.
Not only it is chronic in nature, but also repeated application of products without much knowledge might worsen the problem and leave scars.
Acne treatment involves antibiotics, retinoids and benzoyl peroxide.
Not all are prescribed to everyone. It needs careful examination to choose the appropriate treatment.
For the time being I would recommend that you use a daily cleansing regimen of benzoyl peroxide along with a topical preparation such as tretinoin. In case these are not helpful then it is best to consult a dermatologist for proper antibiotics and prescription medicines. The scars do take 6-8 weeks to disappear and XXXXXXX scars are often difficult to treat.
For specific treatments in ayurveda, i suggest you to consult a specialist as proper treatment needs a detailed examination.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  

Recent questions on  Tretinoin

doctor1 MD

I picked up my prescription for Neosalus cream. I had some left in the old tube, so it was a couple weeks before I opened the prescription package. When I opened it, I found included a tube of Tretinoin , which I don't remember my dermatologist...

doctor1 MD

I started using a Retin A product called acretin 0.05. it's my first time on retin a products. I've been prescribed this cream because I got mild acne in my cheeks the past 2 months. I wanted to know what are the disadvantages of this product as I...

doctor1 MD

Some area of my face skin has black patches. I used to not have it before. The remaining face skin is soft smooth and young. Please help in removing black patches and getting soft smooth and young skin. Please let me know of any cream that I can...

doctor1 MD

Hi I have something that appears to be a cyst on my face. It has been around for 20 days. Would you recommend that i see a dermatologist and consult him regarding a cortizone injection or apply some muciprocin and give it some more time? I ve been treating it with retin-a and benzoyl peroxide

doctor1 MD

Sir,I am Mala Singha,a habitant of Kolkata.The colour of my throat and face is very black.Many people laugh for this.I want to become clean as soon as possible.Sould I use Skin lite cream hydroquinone tretinoin mometasone furoate cream for my problem?Please,tell me the usages and side effects of the cream.

doctor1 MD

Hi I am 33 yrs married woman and suffering with acne since 15 years. Al long as I am under treatment( clindamycin) my skin is good and as soon as I stop using creams suggested by dermat I break out again. Fed up of all these. Recently my GP suggested me tretinoin 0.1% every night but still getting acne and have dark spots all over the face. Will it be safe to use kojivit gel once a day( in morning) and tretinoin together to get rid of acne and dark spots. Thanks Nisha